Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 25, NWS Brownsville, TX

October 28, 20095 counties in Texas

NWS Brownsville, TX issued this wind advisory at Oct 28, 2009, 10:38 PM CDT for 5 counties in Texas. It took effect at Oct 29, 2009, 10:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2009, 10:38 PM CDT (03:38 UTC)
In effect from
Oct 29, 2009, 10:00 AM CDT
Expired
Oct 29, 2009, 4:23 PM CDT
In force
6 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 86 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 3.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2009-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2009-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1853 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.9
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KBRO 290338
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1038 PM CDT WED OCT 28 2009

TXZ251-254>257-291145-
/O.NEW.KBRO.WI.Y.0025.091029T1500Z-091029T2300Z/
KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE...
HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
1038 PM CDT WED OCT 28 2009

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY. 

LOW PRESSURE WILL DEEPEN ACROSS NORTHERN TEXAS CAUSING SOUTHERLY
WINDS TO INCREASE TO 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 40 MPH
ACROSS THE COASTAL AREAS OF DEEP SOUTH TEXAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD
DRIVE WITH CAUTION TODAY. STRONG SOUTHERLY WINDS WILL MAKE DRIVING
DIFFICULT AT TIMES. SECURE ANY OBJECTS AROUND THE HOUSE WHICH CAN
EASILY BE MOVED BY STRONG WINDS INCLUDING LAWN FURNITURE...GARBAGE
CANS...OR CHILDRENS TOYS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND
57 MPH.

$$

PHILO
2 follow-up statements
000 
WWUS74 KBRO 291138
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
638 AM CDT THU OCT 29 2009

TXZ250-253-291945-
/O.EXA.KBRO.WI.Y.0025.091029T1500Z-091029T2300Z/
BROOKS-HIDALGO-
INCLUDING THE CITIES OF...FALFURRIAS...MCALLEN...EDINBURG...
PHARR...MISSION...WESLACO
638 AM CDT THU OCT 29 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING. 

A STRONG LOW PRESSURE SYSTEM MOVING OVER THE SOUTH CENTRAL PLAINS
STATES WILL DEEPEN ACROSS NORTHERN TEXAS CAUSING THE SOUTHERLY
WINDS TO INCREASE INTO THE 25 TO 35 MPH RANGE WITH OCCASIONAL
GUSTS TO 40 MPH ACROSS BROOKS AND HIDALGO COUNTIES. THESE STRONG
SOUTHERLY WINDS WILL PERSIST INTO THE LATE AFTERNOON HOURS AND
WILL THEN START DIMINISHING TOWARDS SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD
DRIVE WITH CAUTION TODAY. STRONG SOUTHERLY WINDS WILL MAKE
DRIVING DIFFICULT AT TIMES. SECURE ANY OBJECTS AROUND THE HOUSE
WHICH CAN EASILY BE MOVED BY STRONG WINDS INCLUDING LAWN
FURNITURE...GARBAGE CANS...OR CHILDRENS TOYS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND
57 MPH.

$$

TXZ251-254>257-291945-
/O.CON.KBRO.WI.Y.0025.091029T1500Z-091029T2300Z/
KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE...
HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
638 AM CDT THU OCT 29 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CDT THIS EVENING. 

A STRONG LOW PRESSURE SYSTEM MOVING OVER THE SOUTH CENTRAL PLAINS
STATES WILL DEEPEN ACROSS NORTHERN TEXAS CAUSING THE SOUTHERLY
WINDS TO INCREASE INTO THE 25 TO 35 MPH RANGE WITH OCCASIONAL
GUSTS TO 40 MPH ACROSS THE LOWER TEXAS COASTAL COUNTIES. THESE
STRONG SOUTHERLY WINDS WILL PERSIST INTO THE LATE AFTERNOON HOURS
AND WILL THEN START DIMINISHING TOWARDS SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD
DRIVE WITH CAUTION TODAY. STRONG SOUTHERLY WINDS WILL MAKE
DRIVING DIFFICULT AT TIMES. SECURE ANY OBJECTS AROUND THE HOUSE
WHICH CAN EASILY BE MOVED BY STRONG WINDS INCLUDING LAWN
FURNITURE...GARBAGE CANS...OR CHILDRENS TOYS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND
57 MPH.

$$

SPEECE
000 
WWUS74 KBRO 292123
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
423 PM CDT THU OCT 29 2009

...STRONG WINDS HAVE DIMINISHED...

.THE PRESSURE GRADIENT HAS RELAXED AS A COLD FRONT NEARS THE
WESTERN COUNTIES OF DEEP SOUTH TEXAS. THE STRONG SOUTHERLY FLOW
WILL CONTINUE TO LOWER THROUGH THE REMAINDER OF THE AFTERNOON AS
THE COLD FRONT MOVES INTO ZAPATA AND JIM HOGG COUNTIES. BREEZY
CONDITIONS THROUGH THE EARLY EVENING ARE EXPECTED TO BECOME LIGHT
BEFORE THE WINDS SHIFTS TO THE NORTHERN THROUGH THE OVERNIGHT HOURS.


TXZ250-251-253>257-292230-
/O.CAN.KBRO.WI.Y.0025.000000T0000Z-091029T2300Z/
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN...
EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE...
BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL...
SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA
423 PM CDT THU OCT 29 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
WIND ADVISORY. 

SOUTHEAST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS AS HIGH AS
35 MPH ARE EXPECTED THROUGH 6 PM. WINDS DIMINISH FURTHER THIS
EVENING THEN SHIFT NORTH AS A COLD FRONT MOVES THROUGH THE REGION.
NORTH WINDS OF 15 TO 25 MPH WITH SOME HIGHER GUSTS ARE EXPECTED A
FEW HOURS AFTER THE FRONTAL PASSAGE. 

$$


GB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Oct 28, 9:02 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Oct 28, 9:02 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
902 PM CDT WED OCT 28 2009

.UPDATE...A FEW MORE MINOR ADJUSTMENTS TO COMPLIMENT THE EARLIER
UPDATE. SKY GRIDS WERE ADJUSTED THE FIRST 6 PERIODS...THE WX GRID
FOR FRIDAY WAS UPDATED TO REDUCE THUNDERSTORMS TO SLIGHT CHANCE
POST FRONTAL TIME AND A FEW COSMETIC CHANGES TO SOME POPS GRIDS.
AFTERNOON STRATUS DISSIPATED BRIEFLY AROUND SUNSET...LATEST OBS IN
CAMERON COUNTY INDICATING 2000 FOOT DECK INCREASING. THIS WOULD BE
DUE TO THE LOW LEVEL JET OF 40 TO 50 KNOTS AT AND INVERSION LAYER
AT 15 TO 2500 FEET. EXPECT THE STRATUS TO SPREAD STEADILY NORTH
AND NORTHWEST OVERNIGHT. LOW TEMPS LOOK OK WITH UPPER 70S ALONG
THE COAST AND LOW TO MID 70S OUT WEST AS MODERATE AND OCCASIONALLY
GUSTY SOUTHEAST WINDS PERSIST. A FEW STREAMER SHOWERS MAY DEVELOP
AND AFFECT THE OFFSHORE WATER AND THE IMMEDIATE COASTAL ZONES.
COLD FRONT ENTERING EXTREME WESTERN TEXAS CONTINUES LOOK TO
MAINTAIN ITS CURRENT TIMING OF A THURSDAY NIGHT AND EARLY FRIDAY
MORNING PASSAGE. HIGH TEMPERATURES TO OCCUR FIRST THING IN THE
MORNING AND THEN FALL AND COULD EVENTUALLY FALL INTO THE 50S IN
SOME LOCATIONS ADD IN NORTH WINDS OF 15 TO 25 MPH AND THIS WILL
MAKE THE FRONT THE COLDEST OF THE YOUNG SEASON...TAKE OUT YOUR
JACKETS. NEW ZONES OUT SOON.

&&

.MARINE...AT 7 PM BUOY 20 REPORTED SOUTHEAST WINDS AT 18 KNOTS WITH
GUSTS TO 23 KNOTS AND SEAS AT 7 FEET WITH A 7 SECOND PERIOD. THE
WINDS AND SEAS HAVE INCREASED ACROSS THE MARINE AREAS TODAY IN
ADVANCE OF A COLD FRONT WHICH WILL MOVE THROUGH THE MARINE AREAS
EARLY FRIDAY. A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS THE
OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH THURSDAY EVENING. A
SMALL CRAFT ADVISORY WILL BE IN EFFECT ACROSS THE LAGUNA MADRE FROM
7 AM THROUGH 7 PM THURSDAY. THERE IS A SLIGHT CHANCE TO CHANCE FOR
SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS PORTIONS OF THE
MARINE AREAS AT TIMES THURSDAY AND FRIDAY ASSOCIATED WITH THE
FRONTAL BOUNDARY. THE WINDS AND SEAS WILL DECREASE BY THE WEEKEND AS
A HIGH PRESSURE SYSTEM BUILDS ACROSS THE AREA. SMALL CRAFT SHOULD
EXERCISE CAUTION ACROSS THE LAGUNA MADRE TONIGHT.
&&

.AVIATION...VFR TO MVFR CONDITIONS WITH PARTLY CLOUDY SKIES AND
MODERATE AND GUSTY SOUTHEASTERLY WINDS ARE BEING REPORTED AT THE
REGIONAL AIRPORTS. THE LOWER CONDITIONS IS DUE TO REDUCED CEILINGS.
THE WINDS WILL CONTINUE TO SUBSIDE OVERNIGHT BECOMING MODERATE FROM
THE SOUTHEAST THEN INCREASE BECOMING MODERATE AND GUSTY ON THURSDAY.
THERE IS A CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS MOVING
ACROSS PORTIONS OF THE CWA ON THURSDAY IN ADVANCE OF A COLD FRONT
WHICH WILL MOVE THROUGH THE CWA EARLY FRIDAY. VFR TO MVFR CONDITIONS
WILL PREVAIL ACROSS THE REGIONAL AIRPORTS DURING THE NEXT 24 HOURS.
.AVIATION...

&&

.PREV DISCUSSION...ISSUED 440 PM CDT WED OCT 28 2009...SEVERAL
COSMETIC CHANGES WERE MADE TO THE GRIDS TO SMOOTH WINDS...TEMPS
AND QPF. ADJUSTED TEMPERATURES ON FRIDAY TO SHOW SLOWLY FALLING OR
STEADY TEMPERATURES. ALSO...HIGHS ON FRIDAY WERE ADJUSTED DOWNWARD
FROM EARLIER FORECAST. COLD TROUGH TO WEAKEN SLIGHTLY AS IT HEADS
ACROSS TEXAS FRIDAY. EVAPORATIVE COOLING AFFECT AND THICK LOW
OVERCAST COUPLED WITH A STIFF NORTH WIND SHOULD MAKE THIS FRONT
THE COLDEST OF THE SEASON. WITH THIS SAID ADJUSTED SATURDAY
MORNING LOW DOWNWARD A FEW MORE DEGREES TO AT LEAST MATCH OR GO
SLIGHTLY BELOW THE LOWS FROM THE LAST FRONT. COULD EVEN GET COLDER
SATURDAY MORNING IF CLOUDS CLEAR EARLIER THEN CURRENTLY PROJECTED.
STAY TUNED.

PREV DISCUSSION...ISSUED 134 PM CDT WED OCT 28 2009...THE SHORT
TERM FOCUS IS NOW SHIFTING TO THE NEXT COLD AIR MASS...WHICH IS OF
MODIFIED MARITIME POLAR ORIGIN AND IS NOW GETTING PUSHED OUT OF
THE PACIFIC NORTHWEST TOWARD THE FOUR CORNERS AREA BY UPSTREAM H5
RIDGING. AN ASSOCIATED COLD FRONT IS ON TRACK TO ADVANCE THROUGH
DEEP SOUTH TEXAS LATE THURSDAY INTO FRIDAY. THOUGH MARITIME POLAR
AIR MASSES TEND TO BE MILDER THAN THEIR INLAND RELATIVES...THIS
AIR MASS WILL STILL BRING A NOTICEABLE COOL DOWN FOR FRIDAY AND
FRIDAY NIGHT...MADE SEEMINGLY MORE ACUTE DUE TO THE ALREADY WARMER
THAN NORMAL TEMPS AHEAD OF IT. CLOUDY SKIES WILL PREVAIL THROUGH
EARLY SATURDAY. SATURDAY HIGH TEMPERATURES SHOULD BE BACK TO NEAR
NORMAL AND CLEARING SKIES WILL SET UP A SEASONAL WEEKEND WITH HIGH
PRESSURE IN CONTROL. SEASONAL WEATHER WILL IN FACT DOMINATE BEYOND
THIS WEEKEND WELL INTO THE MIDDLE PART OF THE UPCOMING WEEK.

THE REASONING OF THE PREVIOUS SHIFT WITH REGARD TO THE SHORT TERM
FORECAST IS STILL VALID...WITH STRONG SOUTHEAST TO SOUTH WINDS ON
TAP AGAIN FOR THURSDAY DURING THE DAY...AND HIGH TEMPS WELL ABOVE
NORMAL...NEAR 90...IN MOST AREAS. A DEEP H5 TROUGH IS ROTATING ABOVE
THE FOUR CORNERS REGION THIS AFTERNOON...WITH PRESSURE FALLS
DEVELOPING DOWNSTREAM IN THE SOUTHERN HIGH PLAINS...NOTABLY THE
TEXAS PANHANDLE. A LOW LEVEL JET WILL DEVELOP TONIGHT...AND THE
SYNOPTIC PRESSURE GRADIENT WILL SUPPORT HIGHER WINDS ON THURSDAY.
MOISTURE IS SET TO DEEPEN LOCALLY AS WINDS PICK UP...WITH MOSTLY
CLOUDY SKIES FOR THURSDAY. ISOLATED SHOWERS MAY DEVELOP ALONG THE
COAST OVERNIGHT AS LOW LEVEL JET INSTABILITY WORKS OVER THE
INCREASING MOISTURE.

IN TERMS OF FRONTAL DYNAMICS...A SQUALL LINE OR PREFRONTAL TROUGH
MAY LEAD THE WAY THURSDAY EVENING...WITH THE GFS HAVING TROUBLE
RESOLVING THIS FROM THE MAIN FRONT AND WIND SHIFT DEPICTED MORE
DEFINITIVELY THURSDAY NIGHT OR EARLY FRIDAY. POTENTIALLY STRONG
THUNDERSTORMS WITH WIND GUSTS...LIGHTNING...AND BRIEF HEAVY
DOWNPOURS WILL BE THE MAIN THREAT. SHEAR MAY BE FAVORABLE TO ALLOW
WEAK ROTATION IN SOME OF THE STORMS. THE SQUALL LINE MAY SQUEEZE OUT
THE ATMOSPHERE...BUT A RELATIVELY WELL DEFINED FRONTAL BOUNDARY IS
DEPICTED FOR FRIDAY MORNING BY DAWN IN THE LOWER VALLEY INCLUDING
MCALLEN THROUGH BROWNSVILLE AND SURROUNDING CITIES. THE BASE OF THE
TROUGH WILL LAG OVER NORTH TEXAS INTO EARLY SATURDAY...CAUSING OVER
RUNNING MOISTURE FROM THE SOUTHWEST AND CLOUDY SKIES. CLEARER SKIES
SHOULD SHOW UP BY SATURDAY AFTERNOON ONCE A WESTERLY FLOW ALOFT SETS
IN AND THE TROUGH LIFTS TO THE NORTHEAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  79  88  64  64 /  10  30  50  60
BROWNSVILLE          78  89  63  63 /  10  30  50  50
HARLINGEN            78  90  64  64 /  10  30  50  50
MCALLEN              77  92  63  63 /   0  20  40  40
RIO GRANDE CITY      75  94  60  64 /   0  10  40  30
SOUTH PADRE ISLAND   78  85  70  70 /  10  30  50  60

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM CDT THURSDAY FOR GMZ130-
     132-135.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THURSDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

59/63
Hazardous weather outlook, Oct 28, 8:43 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
843 PM CDT WED OCT 28 2009

GMZ130-132-135-150-155-170-175-TXZ248>257-291100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
843 PM CDT WED OCT 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS THE OFFSHORE GULF OF
MEXICO COASTAL WATERS OVERNIGHT DUE TO AN INCREASE IN THE WINDS
AND SEAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG SOUTH WINDS ARE EXPECTED OVER LAND FOR THURSDAY. A COLD
FRONT IS FORECAST TO ARRIVE THURSDAY NIGHT INTO FRIDAY MORNING.
GUSTY NORTH WINDS IN CONJUNCTION WITH A SUDDEN DROP IN TEMPERATURES
AND A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE FROM 7 AM
THROUGH 7 PM THURSDAY AND ACROSS THE OFFSHORE GULF OF MEXICO
COASTAL WATERS THROUGH 7 PM THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MARTIN

Nearby

Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.